Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A new formula for box splines on three-directional meshes

Author: Edward Neuman
Journal: Math. Comp. 62 (1994), 227-229
MSC: Primary 41A15; Secondary 65D07
MathSciNet review: 1208840
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new formula for s-variate box splines on three-directional meshes is derived. An application to evaluation of a certain multiple integral is included.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A15, 65D07

Retrieve articles in all journals with MSC: 41A15, 65D07

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society